IEEE - Institute of Electrical and Electronics Engineers, Inc. - The Theory of Switching Nets

Author(s): M. Yoeli
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 1959
Volume: 6
Page(s): 152 - 157
ISSN (Paper): 0096-2007
DOI: 10.1109/TCT.1959.1086600
Regular:

The paper develops a strictly mathematical unified theory of combinational switching networks of various types, with the aid of linear graph theory and lattice algebra. The switching net serves as... View More

Advertisement